# SDR QXEA2023112800175

- Difficulty date: November 28, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N638QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000757
- Aircraft time: 13,300 hours, 8,720 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAX DOOR SLIDE MECHANISM CABLE CASING IS SEPARATED AT UPPER END. REPAIRED FLEXBALL CABLE AT UPPER END ON AFT PASSENGER DOOR SLIDE MECHANISM CABLE AS MARKED. REF AMM 52-12-40.
